Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 12, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 3, 2008, 7:43 AM CST for 6 counties in Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2008, 7:43 AM CST (13:43 UTC)
- Expired
- Mar 3, 2008, 10:45 AM CST
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 43 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 9:00 AM CST | FLASH FLOOD | 2 N Albion, OK | WATER OVER A FEW SECONDARY ROADS. |
| Mar 3, 10:45 AM CST | FLOOD | Poteau, OK | NUMEROUS COUNTY ROADS CLOSED DUE TO HIGH WATER REPORTED BY LE FLORE COUNTY SHERIFFS OFFICE. |
| Mar 3, 10:45 AM CST | FLASH FLOOD | 2 W Charleston, AR | SEVERAL SECONDARY ROADS FLOODED. |
| Mar 3, 10:45 AM CST | FLASH FLOOD | 4 N Muldrow, OK | SEVERAL SECONDARY ROADS FLOODED. |
| Mar 3, 10:45 AM CST | FLASH FLOOD | Fort Smith, AR | SEVERAL ROADS IN THE CITY FLOODED OR CLOSED DUE TO HIGH WATER. |
| Mar 3, 10:45 AM CST | FLASH FLOOD | Lequire, OK | SEVERAL SECONDARY ROADS FLOODED. |
| Mar 3, 10:45 AM CST | FLASH FLOOD | Red Oak, OK | SEVERAL ROADS CLOSED AROUND RED OAK DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 464 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 031350
FFWTSA
ARC033-047-131-OKC001-021-061-077-079-135-031645-
/O.NEW.KTSA.FF.W.0012.080303T1343Z-080303T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
743 AM CST MON MAR 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
HASKELL COUNTY IN SOUTHEAST OKLAHOMA
LATIMER COUNTY IN SOUTHEAST OKLAHOMA
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 1045 AM CST
* AT 737 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED MODERATE TO HEAVY RAIN CONTINUES TO FALL OVER
THE WARNED AREA. FOUR TO FIVE INCHES OF RAIN HAS ALREADY
FALLEN OVER PORTIONS OF LATIMER AND LEFLORE COUNTIES.
ANOTHER INCH OR TWO OF RAIN IS LIKELY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN.
TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE
WATER RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN
AUTOMOBILES.
LAT...LON 3576 9397 3560 9408 3516 9403 3508 9425
3497 9423 3491 9443 3468 9451 3469 9552
3503 9551 3504 9535 3508 9534 3516 9535
3517 9546 3529 9546 3529 9520 3541 9509
3565 9507
TIME...MOT...LOC 1343Z 270DEG 20KT 3520 9095
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 3:45 AM CST, 3 hours 58 minutes earlier.
Area forecast discussion, Mar 3, 3:45 AM CST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 AM CST MON MAR 3 2008
.DISCUSSION...
THIS MORNING...FRONT HAS PUSHED THROUGH MOST OF THE AREA WITH
WIDESPREAD HEAVY RAIN AND THUNDERSTORMS CONTINUING TO CAUSE
FLOODING PROBLEMS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. ADDITIONAL AREA OF PRECIP EXPANDING ACROSS NE TEXAS WILL
MOVE INTO SE OKLAHOMA SHORTLY AND BRING ADDITIONAL HEAVY RAIN.
AT LEAST PART OF FLOOD WATCH MAY NEED TO BE EXTENDED...HAVE
DROPPED AREAS NORTH OF I-44 AS HEAVIEST RAIN HAS MOVED OUT AND
ADDITIONAL HEAVY PRECIP REMAINS SOUTH.
TEMPS DROPPING SUBSTANTIALLY BEHIND FRONT WITH SOME GUSTS NEAR 40-
MPH WEST OF TULSA. WIND ADVISORY WILL BE KEPT IN PLACE TIL 12Z BUT
SHOULD SEE A DECREASE IN SPEEDS AFTER THAT. CHANGE TO A MIX OF
PRECIP BY THIS AFTERNOON IN NORTHERN AREAS...FORECAST SOUNDINGS
SUPPORT MORE OF A SLEET SNOW MIX WITH SOME POSSIBILITY OF FZRA
ACROSS NW ARKANSAS. THIS NEEDS TO BE WATCHED THROUGH THE DAY BUT
AT THIS TIME...THE SIGNIFICANT WINTER WEATHER STILL FIGURES TO BE
WITH THE MAIN UPPER LOW.
WATER VAPOR IMAGERY SHOWS POWERFUL UPPER LOW EAST OF THE FOUR
CORNERS AREA THIS MORNING. THE LOW ACTUALLY MADE A BRIEF
RETROGRESSION TO THE SOUTHWEST....BUT PROFILERS NOW SHOW STRONGER
WINDS ON THE EAST SIDE OF THE LOW AND RECENT SAT TRENDS SHOW IT
HAS FINALLY BEGUN TO TURN TO THE EAST. THE TRACK OF THIS LOW
REMAINS THE BIG PROBLEM FOR TONIGHT INTO EARLY TUESDAY AS THERE
REMAINS A STRONG SIGNAL OF A SWATH OF HEAVY SNOWFALL JUST LEFT OF
THE TRACK OF MID LEVEL SYSTEM. RELATIVELY WARM GROUND TEMPS WILL
KEEP ACCUM DOWN SOMEWHAT EXPECT FOR THE ZONE OF HEAVIEST SNOWFALL
RATES...AND THIS REMAINS TOUGH TO PIN DOWN AT THIS TIME. IN ANY
CASE...ACCUMULATING SNOW SHOULD BEGIN TO IMPACT PORTIONS OF SE
OKLAHOMA SHORTLY AFTER 00Z AND INTO NW ARKANSAS BEFORE 06Z.
SO...HAVE UPGRADED TO A WINTER STORM WARNING FROM PITTSBURG AND
LATIMER NORTHEAST THROUGH CARROLL AND MADISON...WITH A WINTER WX
ADVISORY TO THE NORTH. THERE WILL LIKELY BE A VERY TIGHT GRADIENT
IN SNOWFALL ACCUM ALONG THE NORTHERN EDGE AS STRONG DEFORMATION
ZONE BECOMES ESTABLISHED. HAVE ALSO INCLUDED PUSH/CHOCTAW COUNTIES
IN A WATCH AS RECENT MODEL TRENDS INDICATE POTENTIAL FOR A MORE
SOUTHERLY TRACK. STILL VERY TOUGH TO SAY EXACTLY WHERE THE
HEAVIEST SNOW WILL FALL...BUT WITH STEEP LAPSE RATES WITHIN THE
COLD AIR LOCAL RATES OF 2-3 INCHES AN HOUR ARE NOT IMPOSSIBLE.
ONCE THE SYSTEM DEPARTS TUESDAY SKIES SHOULD CLEAR FAIRLY QUICKLY
BUT TEMPS WILL NOT WARM MUCH...ESPECIALLY IN AREAS WITH SIG SNOW
COVER. ANOTHER FRONT WILL PUSH TROUGH WED AND KEEP COOL TEMPS
AROUND INTO LATE IN THE WEEK...WITH A GOOD WARM UP BY NEXT
WEEKEND. STAYED CLOSE TO GUIDANCE THROUGHOUT THE EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 36 23 44 30 / 100 70 0 0
FSM 43 25 41 26 / 100 90 30 0
MLC 40 26 42 33 / 100 90 0 0
BVO 34 22 45 25 / 90 50 0 0
FYV 39 21 35 20 / 100 90 40 0
BYV 39 21 33 24 / 100 90 40 0
MKO 39 25 41 27 / 100 90 10 0
MIO 35 22 39 25 / 100 70 10 0
F10 38 25 42 29 / 100 90 0 0
HHW 44 28 46 36 / 100 90 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ062-OKZ063-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.
WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ063-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.
WINTER WEATHER ADVISORY FROM 9 AM MONDAY TO 6 AM TUESDAY FOR
OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-
OKZ067.
WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ049-
OKZ053-OKZ076.
AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019.
WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ020-
ARZ029.
&&
SHORT TERM...18
LONG TERM....14Hazardous weather outlook, Mar 3, 4:50 AM CST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 AM CST MON MAR 3 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 AM CST MON MAR 3 2008 ...FLOODING RAINFALL WILL CONTINUE THIS MORNING ACROSS PARTS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS... ...SIGNIFICANT SNOWFALL EXPECTED THIS EVENING AND OVERNIGHT FOR PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. FLASH FLOOD. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. WINTER WEATHER. SNOW ACCUMULATION. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. ICE ACCUMULATION. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE MORNING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... AREAS OF SHOWERS AND THUNDERSTORMS CONTINUED EARLY THIS MORNING ALONG A COLD FRONT THAT STRETCHED FROM NORTHWEST ARKANSAS INTO FAR SOUTHEASTERN OKLAHOMA. THE COLD FRONT HAS SLOWED SOME AS THE UPPER FLOW BECOMES PARALLEL TO THE BOUNDARY...WHICH HAS HELPED FOCUS WIDESPREAD HEAVY FLOODING RAINFALL ACROSS MUCH OF SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. ADDITIONAL RAINFALL CURRENTLY OVER NORTHERN TEXAS WILL MOVE INTO THE FLOOD PRONE AREA THIS MORNING...WITH AN ADDITIONAL INCH OR TWO OF RAINFALL POSSIBLE. A FLASH FLOOD WATCH...OKCFFATSA...REMAINS IN EFFECT UNTIL NOON FOR ALL BUT NORTHEAST OKLAHOMA. AS COLDER AIR CONTINUES TO FILTER SLOWLY SOUTH ACROSS THE REGION...PRECIPITATION MAY BEGIN TO MIX WITH LIGHT FREEZING RAIN AND SLEET BY LATE MORNING INTO THE AFTERNOON...PARTICULARLY ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. WARM GROUND CONDITIONS SHOULD LIMIT ICE ACCUMULATIONS TO MAINLY ELEVATED SURFACES. THE MORE SIGNIFICANT WINTER THREAT WILL ARRIVE BY THIS EVENING AND OVERNIGHT AS A POWERFUL UPPER LEVEL SYSTEM EJECTS ACROSS NORTH TEXAS INTO NORTHERN ARKANSAS. THIS TRACK FAVORS A BAND OF LOCALLY HEAVY SNOWFALL ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. AT THIS TIME...4 TO 6 INCHES OF SNOW APPEAR POSSIBLE GENERALLY FROM A BAND FROM PITTSBURG AND MCINTOSH COUNTIES EXTENDING NORTHEAST THROUGH BENTON...CARROLL...MADISON AND WASHINGTON COUNTIES IN NORTHWEST ARKANSAS. SNOWFALL AMOUNTS FARTHER SOUTH...INCLUDING FAR SOUTHEAST OKLAHOMA INTO THE FORT SMITH REGION...ARE MORE QUESTIONABLE AT THIS TIME. DUE TO THE UNCERTAINTY...THIS AREA HAS BEEN INCLUDED IN A WINTER STORM WATCH THROUGH TONIGHT. THE TRACK OF THE UPPER LOW REMAINS UNCERTAIN AT THIS TIME...AND SNOWFALL FORECASTS WILL BE FINE TUNED DURING THE DAY. PLEASE REFER TO THE LATEST SUITE OF WINTER WEATHER PRODUCTS...OKCWSWTSA...FOR FURTHER DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... EMERGENCY MANAGERS AND STORMS SPOTTERS SHOULD STAY TUNED TO THE LATEST FORECASTS. PLEASES REPORT FLOODING AND SNOWFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE IN TULSA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...WINTER WEATHER POTENTIAL. WEDNESDAY THROUGH SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... LINGERING LIGHT SNOW WILL BE POSSIBLE OVER FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY TUESDAY MORNING. ONLY MINOR ACCUMULATIONS ARE EXPECTED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Mar 3, 1:48 AM CST, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 AM CST MON MAR 3 2008
ARZ019-020-029-OKZ049-072>076-030845-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-
148 AM CST MON MAR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...LE FLORE...SOUTHEASTERN PITTSBURG...NORTHERN
PUSHMATAHA AND LATIMER
AT 148 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CASS TO MOFFETT TO 7 MILES NORTHWEST OF DUNBAR...
MOVING NORTHEAST AT 30 MPH. A LARGE PORTION OF THE ALERT AREA WILL
BE AFFECTED BY THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3445 9578 3454 9568 3500 9541 3565 9449
3570 9368 3539 9369 3538 9378 3530 9381
3530 9389 3521 9392 3523 9400 3514 9403
3507 9423 3496 9423 3491 9443 3453 9449
3449 9502 3445 9507
TIME...MOT...LOC 0748Z 240DEG 29KT 3571 9382 3540 9445
3454 9562Special weather statement, Mar 3, 1:53 AM CST, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CST MON MAR 3 2008
ARZ002-011-020-030845-
CARROLL AR-FRANKLIN AR-MADISON AR-
153 AM CST MON MAR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND MADISON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
AT 153 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GRANDVIEW TO 2 MILES NORTHWEST OF TURNERS BEND...
MOVING EAST AT 40 MPH. MUCH OF THE ALERT AREA WILL BE AFFECTED BY
THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3618 9327 3611 9330 3611 9345 3597 9342
3588 9350 3577 9350 3576 9366 3566 9369
3565 9399 3571 9398 3575 9389 3578 9396
3651 9380 3650 9329
TIME...MOT...LOC 0753Z 271DEG 37KT 3642 9360 3569 9383Local storm report, Mar 3, 2:53 AM CST, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM FLASH FLOOD FORT SMITH 35.39N 94.40W
03/03/2008 SEBASTIAN AR EMERGENCY MNGR
WATER IN SEVERAL BUILDINGS. TWO FEET OF WATER OVER THE
ROAD ALONG ZERO AVENUE. WATER RESCUES UNDERWAY IN PARTS
OF THE CITY.
&&
MATLocal storm report, Mar 3, 3:35 AM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD VAN BUREN 35.44N 94.35W
03/03/2008 CRAWFORD AR LAW ENFORCEMENT
NUMEROUS COUNTY ROADS UNDER WATER.
0330 AM FLASH FLOOD OZARK 35.49N 93.83W
03/03/2008 FRANKLIN AR LAW ENFORCEMENT
STREETS IN OZARK AND NUMEROUS COUNTY ROADS UNDER WATER.
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:48 PM CST | Wind Advisory | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 11 hr |
| Mar 2, 7:00 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Mar 2, 7:36 PM CST | Special Weather Statement | TSA | Choctaw | 54 min |
| Mar 2, 7:46 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Mar 2, 8:15 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Mar 2, 8:19 PM CST | Special Weather Statement | TSA | Latimer, Pittsburg | 56 min |
| Mar 2, 8:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 2, 9:03 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| Mar 2, 9:13 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Mar 2, 9:35 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Mar 2, 9:38 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 39 min |
| Mar 2, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Mar 2, 9:52 PM CST | Special Weather Statement | TSA | Delaware | 23 min |
| Mar 2, 9:53 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 67 min |
| Mar 2, 10:20 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 55 min |
| Mar 2, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 53 min |
| Mar 2, 11:08 PM CST | Special Weather Statement | TSA | Cherokee, Delaware | 52 min |
| Mar 2, 11:28 PM CST | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 62 min |
| Mar 2, 11:57 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 48 min |
| Mar 3, 12:13 AM CST | Special Weather Statement | TSA | Adair, Delaware | 62 min |
| Mar 3, 12:51 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 54 min |
| Mar 3, 1:44 AM CST | Flash Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| Mar 3, 1:48 AM CST | Special Weather Statement | TSA | Latimer, LeFlore | 57 min |
| Mar 3, 2:58 AM CST | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 3, 4:05 AM CST | Winter Storm Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 28 hr |
| Mar 3, 4:05 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more | 26 hr |
| Mar 3, 4:32 AM CST | Flash Flood Warning | TSA | Pittsburg | 6 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 3, 8:18 AM CST | River Flood Warning | TSA | Pushmataha | 31 hr |
| Mar 3, 8:54 AM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 4 hr |
| Mar 3, 5:54 PM CST | River Flood Warning | TSA | Sequoyah | 7 hr |
| Mar 2, 11:43 PM CST | Special Weather Statement | TSA | Crawford, Sebastian | 47 min |
| Mar 3, 12:31 AM CST | Special Weather Statement | TSA | Franklin | 44 min |
| Mar 3, 1:01 AM CST | Special Weather Statement | TSA | Benton, Carroll, Madison, Washington | 59 min |
| Mar 3, 1:53 AM CST | Special Weather Statement | TSA | Carroll, Madison | 52 min |
| Mar 3, 2:56 AM CST | Flash Flood Warning | TSA | Franklin | 6 hr |
| Mar 3, 3:41 AM CST | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | Crawford, Sebastian | 26 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Flash Flood Warnings in Arkansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.